# SDR DALA2025111308315

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42R AT LEVEL FR60 IN AFT CARGO COMPARTMENT.   REPLACED STRINGER 42R AT LEVEL FR60 IN AFT CARGO COMPARTMENT AS PER SRM 51-42-11. (1301326).
